Health authorities are trying to determine whether heart inflammation that can occur as a result of many different types of infections could also be a rare side effect in teens and young adults after the second dose of the COVID-19 vaccine.
An article on seven U.S. teen boys in several states, published online Friday in Pediatrics, is among the latest reports of young men getting heart inflammation after their second COVID-19 vaccination, though a link to the vaccine has not been proven.
The boys in the study, between the ages of 14 and 19, received Pfizer shots in April or May and developed chest pain within a few days. Heart imaging tests showed a type of heart muscle inflammation called myocarditis.
The link has not been proven, although all seven of these young men JUST HAPPENED to get a shot with the Pfizer version of the messenger RNA inoculation that really doesn’t prevent COVID-19, but might lessen the severity of symptoms if the subject happens to contract the virus.
This particular side effect was actually noticed previously.
The Israeli Ministry of Health concluded on June 1 that between one in 3,000 to one in 6,000 men ages 16 to 24 who received the vaccine developed the rare condition.
Israeli health officials first flagged the issue in April when they reported more than 60 cases.
Given the sheer number of side effects reported to the Vaccine Adverse Event Reporting System, the US’s voluntary way to tell the world of a vaccine injury up to and including death, which have been reported since the COVID shots were introduced, with any other “vaccine” the whole program would have been stopped by now.
It is worth asking why it has not been.
Please make sure to share our website and articles with your friends, family, and fellow patriots to help us spread the truth!